MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 7 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 7 FR 110 CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07127
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the spring wire guide was unable to advance thru the catheter.As a result, another catheter was used.There was a report of delay in therapy.There was no report of patient complication or serious injury and death.
 
Additional Manufacturer Narrative
(b)(4).Teleflex received the device for investigation.The reported complaint of "unable to advance the wire through the catheter" is not confirmed.Upon functional testing, the guidewire was able to advance through the injection lumen without any difficulty.Although, the root cause of the complaint is undetermined the returned device passed visual and functional test specifications.No further action required at this time.
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 7 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key8386835
Report Number3010532612-2019-00043
Device Sequence Number11211448
Product Code DYG
UDI-Device Identifier00801902002884
UDI-Public00801902002884
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Catalogue NumberAI-07127
Device Lot Number16F18K0086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date04/03/2019
Patient Sequence Number1